MathSciNet Relay Station
MathSciNet bibliographic data
MR1391941 (97g:57027) 57N13 (57M25 57R40 57R95)
Yasuhara, Akira Connecting lemmas and representing homology classes of simply connected $4$-manifolds. Tokyo J. Math. 19 (1996), no. 1, 245–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement